# SDR ASAA0480210

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB0975520
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV CHECK, RIGHT WING LOWER FUEL PANEL 1460C IS CORRODED.  REPLACED PANEL NR 1460C PER MM 28-40-02 AND SRM 51-30-5.  (M)
